# SDR REXA2016032200476

- Difficulty date: March 22, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,725 hours, 18,110 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fitting
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT WINDOW SIDE POST LOWER FITTING IS CRACKED.  R & R RT WINDOW SIDE POST LOWER FITTING IAW SRM 51-42-21 & SRM 51-40-11.
